# SDR DALA2021060703107

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 INITIAL INSPECTION. CRACKED INNER SKIN ON SLAT PANEL #10, INBD MAIN TRACK AREA AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00254. SLAT PANEL WAS REPAIRED PER B757-200 SRM. (1827584)
